# SDR 95UAL757014

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Oil Leak
- Location: Nr 2 Engine
- Component: Sunstrand, 7315096
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DIVERTED TO DEN UNDER AMBER ALERT WITH NR 2 ENGINE SHUTDOWN DUE TO OIL QUANTITY LOSS.  OIL LEAK CAUSED BY FAULTY FUEL PUMP ALLOWING OIL TO LEAK THROUGH THE WET SPLINE AREA.
